Health Mart Pseudoephedrine Hydrochloride, Non-Drowsy, 12 Hour, Maximum Strength, 120 mg, Coated Caplets

Pseudoephedrine Hydrochloride, Non-Drowsy, 12 Hour, Maximum Strength, 120 mg, Coated Caplets

Weight: 10 coated caplets

Directions

Adults and Children 12 Years of Age and Over: One caplet every 12 hours, not to exceed two caplets in 24 hours. This product is not recommended for children under 12 years of age. Store at 15 to 25 degrees C (59 to 77 degrees F) in a dry place and protect from light.

Indications

For the temporary relief of nasal congestion due to the common cold, hay fever or other upper respiratory allergies, and nasal congestion associated with sinusitis. Promotes nasal and or sinus drainage; temporarily relieves sinus congestion and pressure. Temporarily restores freer breathing through the nose.

Product Details

Extended-Release tablets. Long-acting nasal decongestant. Nasal and sinus congestion due to colds and allergies. Capsule-shaped tablets.

 

Ingredients

Active Ingredient (each Coated Extended-Release Caplet Contains): Pseudoephedrine Hydrochloride (120 mg). Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Dibasic Calcium Phosphate, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.

Warnings

Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. Do not take this product if you have heart disease, high blond pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Sealed in blister unit for your protection.

Manufacturer

McKesson Corporation
One Post Street San Francisco, CA 94104 877-867-6690

UPC

052569131305